Advertisement

Journal of Optimization Theory and Applications

, Volume 167, Issue 2, pp 550–557 | Cite as

An Existence Result for the Generalized Vector Equilibrium Problem on Hadamard Manifolds

  • E. E. A. Batista
  • G. C. Bento
  • O. P. Ferreira
Article

Abstract

We present a sufficient condition for the existence of a solution to the generalized vector equilibrium problem on Hadamard manifolds using a version of the Knaster–Kuratowski–Mazurkiewicz Lemma. In particular, the existence of solutions to optimization, vector optimization, Nash equilibria, complementarity, and variational inequality problems is a special case of the existence result for the generalized vector equilibrium problem.

Keywords

Vector equilibrium problem Vector optimization Hadamard manifold 

AMS subject classification

90C33 65K05 47J25 91E10 

Notes

Acknowledgments

The work was supported by CAPES, CAPES-MES-CUBA 226/2012, FAPEG 201210267000909-05/2012 and CNPq Grants 458479/2014-4, 471815/2012-8, 303732/2011-3.

References

  1. 1.
    Fu, J.Y.: Generalized vector quasi-equilibrium problems. Math. Methods Oper. Res. 52(1), 57–64 (2000)MATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    Fu, J.Y., Wan, A.H.: Generalized vector equilibrium problems with set-valued mappings. Math. Methods Oper. Res. 56(2), 259–268 (2002)MATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    Konnov, I.V., Yao, J.-C.: Existence of solutions for generalized vector equilibrium problems. J. Math. Anal. Appl. 233, 328–335 (1999)MATHMathSciNetCrossRefGoogle Scholar
  4. 4.
    Ansari, Q.H., Konnov, I.V., Yao, J.C.: On generalized vector equilibrium problems. Proceedings of the 3rd World congress of nonlinear analysts, Part 1 (Catania, 2000). Nonlinear Anal. 47(1), 543–554 (2001)MATHMathSciNetCrossRefGoogle Scholar
  5. 5.
    Farajzadeh, A.P., Amini-Harandi, A.: On the generalized vector equilibrium problems. J. Math. Anal. Appl. 344(2), 999–1004 (2008)MATHMathSciNetCrossRefGoogle Scholar
  6. 6.
    Fan, K.: A generalization of Tychonoff’s fixed point theorem. Math. Ann. 142, 305–310 (1960/1961)Google Scholar
  7. 7.
    Ansari, Q.H., Yao, J.C.: An existence result for generalized vector equilibrium problems. Appl. Math. Lett. 12(8), 53–56 (1999)MATHMathSciNetCrossRefGoogle Scholar
  8. 8.
    Colao, V., López, G., Marino, G., Martín-Márquez, V.: Equilibrium problems in Hadamard manifolds. J. Math. Anal. Appl. 388, 61–77 (2012)MATHMathSciNetCrossRefGoogle Scholar
  9. 9.
    Zhou, L.W., Huang, N.J.: Generalized KKM theorems on Hadamard manifolds with applications (2009). http://www.paper.edu.cn/index.php/default/releasepaper/content/200906-669
  10. 10.
    Zhou, Li-Wen(PRC-SUN), Huang, Nan-Jing(PRC-SUN): Existence of solutions for vector optimization on Hadamard manifolds. J. Optim. Theory Appl. 157(1), 44–53 (2013)MATHMathSciNetCrossRefGoogle Scholar
  11. 11.
    Li, X., Huang, N.: Generalized vector quasi-equilibrium problems on Hadamard manifolds. Optim. Lett. (2014). doi: 10.1007/s11590-013-0703-9
  12. 12.
    Bento, G.C., Ferreira, O.P., Oliveira, P.R.: Proximal point method for a special class of nonconvex functions on hadamard manifolds. Optimization 64(2), 289–319 (2015)MATHMathSciNetCrossRefGoogle Scholar
  13. 13.
    Tarafdar, E.: A fixed point theorem equivalent to Fan–Knaster–Kuratowski–Mazurkiewicz’s theorem. J. Math. Anal. Appl. 128, 475–479 (1987)MATHMathSciNetCrossRefGoogle Scholar
  14. 14.
    Drummond, L.M.G., Svaiter, B.F.: A steepest descent method for vector optimization. J. Comput. Appl. Math. 175(2), 395–414 (2005)MATHMathSciNetCrossRefGoogle Scholar
  15. 15.
    Udriste, C.: Convex functions and optimization algorithms on Riemannian manifolds. In: Mathematics and Its Applications, vol. 297. Kluwer Academic, Norwell (1994)Google Scholar
  16. 16.
    Iusem, A.N., Sosa, W.: New existence results for equilibrium problems. Nonlinear Anal. 52, 621–635 (2003)MATHMathSciNetCrossRefGoogle Scholar
  17. 17.
    Németh, S.Z.: Variational inequalities on Hadamard manifolds. Nonlinear Anal. 52, 1491–1498 (2003)MATHMathSciNetCrossRefGoogle Scholar
  18. 18.
    Rapcsák, T.: Smooth Nonlinear Optimization in \({\mathbb{R}}^n\). Nonconvex Optimization Application, vol. 19. Kluwer Academic Publishers, Dordrecht (1997)CrossRefGoogle Scholar
  19. 19.
    Luc, D.T.: Theory of Vector Optimization. Lecture Notes in Economics and Mathematical Systems, vol. 319. Springer, Berlin (1989)Google Scholar

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  • E. E. A. Batista
    • 1
  • G. C. Bento
    • 1
  • O. P. Ferreira
    • 1
  1. 1.IME, Universidade Federal de GoiásGoiâniaBR

Personalised recommendations